# SDR 03FDEA00610

- Difficulty date: April 19, 2003
- Submitted: April 30, 2003
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11
- Aircraft serial: 48402
- Aircraft time: 40,937 hours, 9,947 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FOUND L/E NR 16 TRACK INBOARD SUPPORTING FITTING CRACKED.  RT WING LEADING EDGE NR 16 TRACK INBOARD SUPPORTING FITTING REMOVED   AND REPLACED AS PER SRM 51-33-01 VOL. II AND DWG ARB2850.
